Specific code 2014 ICD-9-CM Diagnosis Code 969.3
Poisoning by other antipsychotics, neuroleptics, and major tranquilizers
  • Billable Code
  • Short description: Poison-antipsychotic NEC.
  • ICD-9-CM 969.3 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM 969.3 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
Disease Synonyms
  • Accidental chlorprothixene overdose
  • Accidental chlorprothixene poisoning
  • Accidental clozapine overdose
  • Accidental clozapine poisoning
  • Accidental flupenthixol decanoate poisoning
  • Accidental flupenthixol overdose
  • Accidental flupenthixol poisoning
  • Accidental fluspirilene overdose
  • Accidental fluspirilene poisoning
  • Accidental loxapine overdose
  • Accidental loxapine poisoning
  • Accidental overdose of non-barbiturate hypnotic
  • Accidental pimozide overdose
  • Accidental pimozide poisoning
  • Accidental remoxipride overdose
  • Accidental remoxipride poisoning
  • Accidental risperidone overdose
  • Accidental risperidone poisoning
  • Accidental sulpiride overdose
  • Accidental zuclopenthixol decanoate overdose
  • Accidental zuclopenthixol decanoate poisoning
  • Accidental zuclopenthixol poisoning
  • Antipsychotic overdose
  • Chlorprothixene overdose
  • Chlorprothixene overdose of undetermined intent
  • Chlorprothixene poisoning
  • Chlorprothixene poisoning of undetermined intent
  • Clozapine overdose
  • Clozapine overdose of undetermined intent
  • Clozapine poisoning
  • Clozapine poisoning of undetermined intent
  • Diphenylbutylpiperidine overdose
  • Diphenylbutylpiperidine poisoning
  • Flupenthixol decanoate overdose
  • Flupenthixol decanoate overdose of undetermined intent
  • Flupenthixol decanoate poisoning
  • Flupenthixol decanoate poisoning of undetermined intent
  • Flupenthixol overdose
  • Flupenthixol overdose of undetermined intent
  • Flupenthixol poisoning
  • Flupenthixol poisoning of undetermined intent
  • Fluspirilene overdose
  • Fluspirilene overdose of undetermined intent
  • Fluspirilene poisoning
  • Fluspirilene poisoning of undetermined intent
  • Intentional chlorprothixene overdose
  • Intentional chlorprothixene poisoning
  • Intentional clozapine overdose
  • Intentional clozapine poisoning
  • Intentional flupenthixol decanoate overdose
  • Intentional flupenthixol decanoate poisoning
  • Intentional flupenthixol overdose
  • Intentional flupenthixol poisoning
  • Intentional fluspirilene overdose
  • Intentional fluspirilene poisoning
  • Intentional loxapine overdose
  • Intentional loxapine poisoning
  • Intentional pimozide overdose
  • Intentional pimozide poisoning
  • Intentional remoxipride overdose
  • Intentional remoxipride poisoning
  • Intentional risperidone overdose
  • Intentional risperidone poisoning
  • Intentional sulpiride overdose
  • Intentional sulpiride poisoning
  • Intentional zuclopenthixol decanoate overdose
  • Intentional zuclopenthixol decanoate poisoning
  • Intentional zuclopenthixol poisoning
  • Loxapine overdose
  • Loxapine overdose of undetermined intent
  • Loxapine poisoning
  • Loxapine poisoning of undetermined intent
  • Neuroleptic overdose
  • Neuroleptic poisoning
  • Overdose of antipsychotic drug
  • Pimozide overdose
  • Pimozide overdose of undetermined intent
  • Pimozide poisoning
  • Pimozide poisoning of undetermined intent
  • Poisoning by antipsychotic
  • Poisoning by anti-psychotic agent
  • Poisoning by antipsychotic medication
  • Remoxipride overdose
  • Remoxipride overdose of undetermined intent
  • Remoxipride poisoning
  • Remoxipride poisoning of undetermined intent
  • Risperidone overdose
  • Risperidone overdose of undetermined intent
  • Risperidone poisoning
  • Risperidone poisoning of undetermined intent
  • Sulpiride poisoning
  • Thioxanthene overdose
  • Thioxanthene poisoning
  • Trazodone overdose of undetermined intent
  • Zuclopenthixol decanoate overdose
  • Zuclopenthixol decanoate poisoning
Convert to ICD-10-CM: 969.3 converts approximately to:
  • 2014 ICD-10-CM T43.501A Poisoning by unspecified antipsychotics and neuroleptics, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T43.502A Poisoning by unspecified antipsychotics and neuroleptics, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T43.503A Poisoning by unspecified antipsychotics and neuroleptics, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T43.504A Poisoning by unspecified antipsychotics and neuroleptics, undetermined, initial encounter
    Or:
  • 2014 ICD-10-CM T43.591A Poisoning by other antipsychotics and neuroleptics, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T43.592A Poisoning by other antipsychotics and neuroleptics, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T43.593A Poisoning by other antipsychotics and neuroleptics, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T43.594A Poisoning by other antipsychotics and neuroleptics, undetermined, initial encounter
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 969.3 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2014 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.